|
Математическая логика, алгебра и теория чисел
Эффективно бесконечные классы нумераций и теоремы о неподвижной точке
М. Х. Файзрахмановab a Kazan Federal University, Kremlevskaya str., 18, 420008, Kazan, Russia
b Volga Region Scientific-Educational Centre of Mathematics,
Kremlevskaya str., 35,
420008, Kazan, Russia
Аннотация:
In this paper, we prove a sufficient condition for the effective infinity of classes of complete and precomplete numberings, as well as numberings satisfying the recursion theorem, of computable families. A sufficient condition for the effective infinity of classes of non-precomplete numberings of computable families satisfying the recursion theorem is also obtained. These conditions are satisfied by the family of all c.e. sets and the family of graphs of all partially computable functions. For finite families of c.e. sets, we prove a criterion for the effective infinity of classes of their numberings that satisfy the recursion theorem. Finally, it is established that the classes of complete and precomplete numberings of finite families of c.e. sets are not effectively infinite.
Ключевые слова:
computable numbering, complete numbering, precomplete numbering, recursion theorem, effective infinity.
Поступила 19 января 2023 г., опубликована 28 декабря 2023 г.
Образец цитирования:
М. Х. Файзрахманов, “Эффективно бесконечные классы нумераций и теоремы о неподвижной точке”, Сиб. электрон. матем. изв., 20:2 (2023), 1519–1536
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/semr1657 https://www.mathnet.ru/rus/semr/v20/i2/p1519
|
Статистика просмотров: |
Страница аннотации: | 57 | PDF полного текста: | 28 | Список литературы: | 22 |
|